# SDR SWIA2019123147477

- Difficulty date: December 8, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 621 BULKHEAD LOWER I/B CORNER OF LINTEL FITTING 0.350" 100%FSH. (C-CHECK) RO 12/27/2019  REPAIRED CRACK ON FS621 BULKHEAD COMMON TO INBD CORNER OF LINTEL FITTING IAW BOMBARDIER REO.
